Bounds on average weighted depth of decision trees

Mikhail Moshkov*, Igor Chikalov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Upper and lower bounds on minimal average weighted depth and minimal average depth of decision trees over arbitrary information systems are considered. In proofs methods of test theory and rough set theory are used.

Original languageEnglish (US)
Pages (from-to)145-156
Number of pages12
JournalFundamenta Informaticae
Volume31
Issue number2
StatePublished - 1997
Externally publishedYes

Keywords

  • Average weighted depth
  • Decision tree
  • Information system

ASJC Scopus subject areas

  • Computer Graphics and Computer-Aided Design
  • Software
  • Applied Mathematics
  • Safety, Risk, Reliability and Quality

Cite this